# SDR SWAA2025071680061

- Difficulty date: June 9, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK EMERGENCY EXIT DOOR LT SIDE PASSENGER CABIN (1EA).  REPLACED BATTERY PACK EMERGENCY EXIT DOOR LT SIDE PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805. TEST IS OK.;
